A few months ago I used a lubricant that slightly irritated the head of my penis and at the same time seemed to desensitize it (the desensitizing sensation happened almost immediately after). For some stupid reason I used the same lubricant again a couple nights later which exacerbated the problem. I was a little freaked out so I wanted to lay off any masturbation or sexual activity for a few months. I stuck too it and after almost 3 months there was even more scar tissue and huge decrease in sensitiviy and sensation. Is there anything I can do to bring back the sensitivity? Is there any kind of topical cream that could help? Is there any advice you could offer me?
It would depend on the cause. I am not aware of a specific topical treatment that would 'restore' the sensitivity. If there was a local dermatitis reaction, local steroid creams can be considered.
I would also consider metabolic causes of numbness, such as diabetes, thyroid or vitamin B12 deficiency. These options can be tested via appropriate blood tests.
These options can be discussed with your urologist, or in conjunction with a neurologist.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.